# SDR SWAA2021061473871

- Difficulty date: May 16, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 32,460 hours, 19,647 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUBTHRESHOLD WEB; FORWARD CARGO BAY; BS 480+4; RBL 29; WL 157 ; / VERIFIED; VERIFIED INSTALLED FWD CARGO SUBTHRESHOLD WEB PER SRM 51-40-02-0G-0 AND DWG 143A8330 AND FOD REMOVED PER SOPM 20-30-03; VERIFIED CARD COMPLETE
